# SDR R61A201603160310

- Difficulty date: March 16, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 82-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, STR 19 LT BETWEEN FRAMES 84-82 IS CORRODED.  MAINTENANCE R & R STRINGER 19 LT BETWEEN FRAMES 84-82 IAW ETD2016-170-033333.
